# SDR UALA2010020300430

- Difficulty date: February 3, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 38,808 hours, 15,228 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR ON FINAL FROM AREA OF ROW 16 AND AFT.  NO INDICATIONS OF WHERE IT WAS COMING FROM.  STRONGER ROWS 22-24 RT SIDE.  CHECKED FLO LIGHT BALLASTS IN CEILING, AND SIDEWALL. PERFORMED CIDS TEST OF LIGHTS.  REMOVED CEILING PANELS AT ROWS 22-23-24, NO FAULTS SEEN ON BALLASTS, NO SMOKE ODOR. REMOVED SIDEWALL 'COVE' LIGHT COVERS: NO SMELL OR EVIDENCE OF WIRE OR BALLAST PROBLEMS. RE-INSTALLED PANELS.
